MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO CBCII BLOOD CONSERVATION KIT W/1/8 INCH ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION

STRYKER INSTRUMENTS-PUERTO RICO CBCII BLOOD CONSERVATION KIT W/1/8 INCH ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION
Catalog Number 0225414000
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the device stopped working after 50-100 ml of blood was collected.There were no adverse consequences, no delay and no medical intervention.

Brand Name
CBCII BLOOD CONSERVATION KIT W/1/8 INCH ROUND PVC WOUND DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8877073
Report Number0001811755-2019-02670
Device Sequence Number16791270
Product Code CAC
UDI-Device Identifier34546540867606
UDI-Public34546540867606
Combination Product (Y/N)N
PMA/510(K) Number
K970714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0225414000
Device Lot Number17353012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1